# SDR IPXA2025011969787

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 70,466 hours, 23,757 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587678
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DAMAGE, P/N : 143T5876-78 PANEL NO : 231AFF (REPAIR) 1.TO FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4. 2.CONDITION CHECK IS SATISFACTORY. 3.ATTACHMENT ARE UPLOAD. I.A.W AMM 25-57-03-404-005, AMM 25-58-01-404-018, AMM 25-57-02-404-016 AND AMM 25-58-03-404-004 REV.144 RESTORED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
